Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME COMPLEMENTARITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1509

  • Page / 61
Export

Selection :

  • and

LOCALLY UNIQUE SOLUTIONS OF QUADRATIC PROGRAMS, LINEAR AND NONLINEAR COMPLEMENTARITY PROBLEMSMANGASARIAN OL.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 2; PP. 200-212; BIBL. 17 REF.Article

A UNIFICATION OF TWO CLASSES OF Q-MATRICESJONG SHI PANG.1981; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1981; VOL. 20; NO 3; PP. 348-352; BIBL. 8 REF.Article

LINEARE KOMPLEMENTARITAETSPROBLEME IN LOKALKONVEXEN RAEUMEN. = PROBLEME DE COMPLEMENTARITE LINEAIRE DANS LES ESPACES LOCALEMENT CONVEXESGOPFERT A; RUDOLPH H.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 2; PP. 295-306; ABS. ANGL. FR.; BIBL. 9 REF.Article

A VARIABLE DIMENSION ALGORITHM FOR THE LINEAR COMPLEMENTARITY PROBLEMVAN DER HEYDEN L.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 328-346; BIBL. 14 REF.Article

SETS OF GENERALIZED COMPLEMENTARITY PROBLEMS AND P-MATRICESHABETLER GJ; KOSTREVA MM.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 2; PP. 280-284; BIBL. 11 REF.Article

EQUIVALENCE OF LCP AND PLSEAVES BC; LEMKE CE.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 4; PP. 475-484; BIBL. 11 REF.Article

THE IMPLICIT COMPLEMENTARITY PROBLEMJONG SHI PANG.1981; NONLINEAR PROGRAMMING 4. NONLINEAR PROGRAMMING SYMPOSIUM. 4/1980/MADISON WI; USA/GBR/AUS; NEW YORK; LONDON; TORONTO: ACADEMIC PRESS; DA. 1981; PP. 487-518; BIBL. 32 REF.Conference Paper

CYCLING IN LINEAR COMPLEMENTARY PROBLEMSKOSTREVA MM.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 1; PP. 127-130; BIBL. 6 REF.Article

SOLUTION OF NONSYMMETRIC LINEAR COMPLEMENTARITY PROBLEMS BY ITERATIVE METHODSAHN BH.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 33; NO 2; PP. 175-185; BIBL. 13 REF.Article

COMPLETELY 2 MATRICESCOTTLE RW.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 347-351; BIBL. 14 REF.Article

ON A CLASS OF LEAST-ELEMENT COMPLEMENTARITY PROBLEMSJONG SHI PANG.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 1; PP. 111-126; BIBL. 26 REF.Article

LINEAR COMPLEMENTARITY PROBLEMS SOLVABLE BY A SINGLE LINEAR PROGRAM.MANGASARIAN OL.1976; MATH. PROGRAMMG; NETHERL.; DA. 1976; VOL. 10; NO 2; PP. 263-270; BIBL. 23 REF.Article

ON THE COMPUTATIONAL COMPLEXITY OF PIECEWISE-LINEAR HOMOTOPY ALGORITHMSTODD MJ.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 2; PP. 216-224; BIBL. 22 REF.Article

ON THE LINEAR COMPLEMENTARITY PROBLEM.RAO AK.1975; MANAG. SCI.; U.S.A.; DA. 1975; VOL. 22; NO 4; PP. 427-429; BIBL. 5 REF.Article

MINIMALITY AND COMPLEMENTARITY PROPERTIES OF S.C. Z-FUNCTIONS AND A FORGOTTEN THEOREM DUE TO GEORG WINTGEN.BOD P.1975; MATH. OPER.-FORSCH. STATISI.; DTSCH.; DA. 1975; VOL. 6; NO 6; PP. 867-872; ABS. ALLEM. FR.; BIBL. 5 REF.Article

The numerical range theory and boundedness of solutions of the complementarity problemISAC, G.Journal of mathematical analysis and applications. 1989, Vol 143, Num 1, pp 235-251, issn 0022-247X, 17 p.Article

DEGENERATE COMPLEMENTARY CONES INDUCED BY A K0-MATRIXMOHAN SR.1981; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1981; VOL. 20; NO 1; PP. 103-109; BIBL. 6 REF.Article

MATRICES AND THE LINEAR COMPLEMENTARY PROBLEMBERMAN A.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 40; PP. 249-256; BIBL. 50 REF.Article

STATISTICAL MECHANICS VIA THE METHOD OF COMPLEMENTARY VARIATIONAL PRINCIPLES. II: APPLICATION TO D-DIMENSIONAL IONIC AND DIPOLON FLUIDSTEMBE BL; KOVAK JJ.1982; MOLECULAR PHYSICS; ISSN 0026-8976; GBR; DA. 1982; VOL. 47; NO 4; PP. 753-769; BIBL. 23 REF.Article

A NOTE ON Q-MATRICESMUHAMED AGANAGIC; COTTLE RW.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 16; NO 3; PP. 374-377; BIBL. 6 REF.Article

ON SPHERICALLY CONVEX SETS AND Q-MATRICESCOTTLE RW; VON RANDOW R; STONE RE et al.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 41; NO 1; PP. 73-80; BIBL. 9 REF.Article

Two counterexamples on the polynomial solvability of the linear complementarity problemCHANDRASEKARAN, R; JONG-SHI PANG; STONE, R. E et al.Mathematical programming. 1987, Vol 39, Num 1, pp 21-25, issn 0025-5610Article

A finite characterization of K-matrices in dimensions less than fourFREDRICKSEN, J. T; WATSON, L. T; MURTY, K. G et al.Mathematical programming. 1986, Vol 35, Num 1, pp 17-31, issn 0025-5610Article

Even more with the Lemke complementarity algorithmJONES, P. C.Mathematical programming. 1986, Vol 34, Num 2, pp 239-242, issn 0025-5610Article

On degeneracy in linear complementarity problemsSAVIOZZI, G.Discrete applied mathematics. 1985, Vol 11, Num 3, pp 311-314, issn 0166-218XArticle

  • Page / 61